MathSciNet Relay Station
MathSciNet bibliographic data
MR2583953 34A08 (34B10 34B18)
Wang, Jinhua; Xiang, Hongjun; Liu, Zhigang Positive solutions for three-point boundary value problems of nonlinear fractional differential equations with $p$-Laplacian. Far East J. Appl. Math. 37 (2009), no. 1, 33–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement